# SDR USAA2011091300014

- Difficulty date: September 11, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 56,450 hours, 38,877 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT, AT APPROXIMATELY 120 KTS, AIRCRAFT VEERED TO THE RIGHT. WITH FULL LEFT RUDDER, THE AIRCRAFT CONTINUED RIGHT WITH BOTH PILOTS APPLYING FULL LEFT RUDDER AND BRAKES, PROBLEM CONTINUED.  BELOW 100KTS, THE TILLER WAS APPLIED SUCCESSFULLY.  MAINTENANCE PERFORMED INSPECTIONS OF RUDDER CABLE RIGGING, RUDDER PCU'S, BRAKES, ANTI-SKID SYSTEM AND ENGINE THRUST REVERSERS PER TSM'S 27-20-00, 32-44-00 AND 76-10-00. COULD NOT DUPLICATE ANY FAULTS SIMILAR TO FAULT ABOVE.  PERFORMED TAXI CHECK WITH RUDDER INPUTS ONLY, TILLER ONLY AND HARD BRAKING WITH NO COURSE CORRECTIONS NOTED.  REVIEWED AIRCRAFT HISTORY LAST 120 DAYS IN ATA CHAPTER 27 AND 32 WITH NO FAULTS NOTED.  AIRCRAFT OK FOR CONTINUED SERVICE.
